skin-hair-icon
Hairloss problem
Whenever i pull my hair it falls out it has got thin suddenly. I did all the reports found out that my vitamin D is 8.5 which is at deficiency. Is that the cause???plz help and what should i do
61 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 19 yrs exp Bangalore
You might be having Androgenetic Alopecia which is very common in this age group. You will require Vit D supplements definitely. Try minoxidil 5% foam twice daily for 4 - 6 months.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.